# SDR SWAA2021062222651

- Difficulty date: January 30, 2020
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231ZF HAS UPPER PLY DAMAGE / REPAIRED FRAYING/EXPOSED COMPOSITE AT UPPER SURFACE FACESHEET ON FLOORBOARD 231ZF IAW B737 SRM 53-00-50-2R-1; PAR 3 (A;C;E+F; K1;L1;M1) + SRM 53-00-50-2R-0; PAR 5 - REV 69.
